# SDR AALA202008139019

- Difficulty date: August 11, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 33,989 hours, 13,653 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Defective
- Location: Ram Air Inlet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTS: FMC N1 T/O SPLIT24/35 RIGHT 95.6 LEFT 96.5, RIGHT HAND PACK NOT COMMING ON AND A SPLIT BETWEEN THE LEFT HAND AND RIGHT HAND ENGINES. AIRCRAFT RETURNED TO GATE.   REPLACED RIGHT PACK RAM AIR INLET DOOR ACTUATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-52-21
